Cookie Consent by PrivacyPolicies.com

Publicaciones científicas

Anaphylaxis to pneumococcal vaccine; CRM(197): Novel cause of vaccine allergy

04-feb-2016 | Revista: Pediatric Allergy and Immunology

Arroabarren E (1), Anda M (1), Sanz ML (2).
(1) Department of Allergy, Complejo Hospitalario de Navarra; CS Conde Oliveto, Plaza de la Paz S/N, 31002, Pamplona, Spain.
(2) Departament of Allergology and Clinical Immunology, Clínica Universitaria de Navarra, Universidad de Navarra, Apartado 4209, 31080, Pamplona, Spain. 


Anaphylactic reactions after vaccination are rare events (1). Allergic reactions to vaccines can be due to different substances other than the immunizing antigen itself, such as antibiotics, stabilizers, preservatives, adjuvants, etc… (1).

Immunizing agents differ from one vaccine to another including complete microorganisms or their fragments, such as capsule polysaccharides.

The latter need to be attached to carrier proteins in conjugated vaccines to enhance the infants' immune response against capsulated bacteria (Neisseria meningitidis, Haemophilus influenzae and Streptococcus Pneumoniae)(2).

CITA DEL ARTÍCULO  Pediatr Allergy Immunol. 2016 Feb 4. doi: 10.1111/pai.12548.